# SDR VJ9800116

- Difficulty date: April 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47177
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Part number: 59149842
- Condition: Malfunctioned
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

UPON RETRACTION OF LANDING GEAR AFTER TAKEOFF, EXPERIENCED AIRFRAME VIBRATION.  AS PRECAUTIONARY MEASURE FLIGHT CREW ELECTED TO RETURN TO IAD.  ON ARRIVAL AT GATE FOUND RT NOSE GEAR DOOR OPEN.  INSPECTED NOSE WHEEL AREA AND FOUND NO DAMAGE.  CLOSED AND SECURED DOOR OPERATION IAW MM 32-22-1.
